MathSciNet Relay Station
MathSciNet bibliographic data
MR73713 31.0X
Satō, Tokui Sur l'équation aux dérivées partielles $\Delta z=f(x,y,z,p,q)$. (French) Compositio Math. 12 (1954), 157–177.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement